# SDR ASOA04890

- Difficulty date: November 8, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M22759
- Part serial: 41229
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE EMERGENCY LIGHTS OVER BOTH FLIGHT ATTENDANT`S JUMP SEATS ILLUMINATED UNCOMMANDED.  MAINTENANCE RESECURED THE WIRES TO CONNECTOR PLUG P.8 ON THE FLIGHT ATTENDANT`S PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
